# SDR 99ZZZX3489

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N470ER
- Make and model: Cessna 172R
- Aircraft serial: 17280614
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Forward
- Part time: 1,177 hours
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THIS WAS A DUAL INSTRUCTIONAL FLIGHT.  DURING CRUISE, THE ENGINE WAS DESCRIBED AS RUNNING ROUGH FOR ABOUT 5 MINUTES.  THE PILOT ELECTED TO MAKE A PRECAUTIONARY LANDING.  THE AIRCRAFT IS GROUNDED PENDING FURTHER INVESTIGATION.
